Home > Journals > Minerva Cardioangiologica > Past Issues > Minerva Cardioangiologica 2001 December;49(6) > Minerva Cardioangiologica 2001 December;49(6):421-8

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

MINERVA CARDIOANGIOLOGICA

A Journal on Heart and Vascular Diseases


Official Journal of the Italian Society of Angiology and Vascular Pathology
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 0,695


eTOC

 

CASE REPORT  


Minerva Cardioangiologica 2001 December;49(6):421-8

Copyright © 2001 EDIZIONI MINERVA MEDICA

language: Italian

Proarrhythmia due to the amiodarone

Pagano L., Della Monica R., Malinconico M.


Full text temporarily not available online. Contact us  


A woman with mitral prosthesis, treated with amiodarone i.v. (500 mg in two boluses) for an atrial tachycardia, shows repeated episodes of ''torsade de pointes''. Although there is a connection between the intensity of electro-physiological alterations due to the anti-arrhythmic therapy and pro-arrhythmic effects, there are cases in which the ''torsade de pointes'' seems to be associated with modest alterations of QT intervals or even without high plasma concentrations of drugs. In these cases a genetic predisposition for drug's metabolism alteration or greater sensibility of target organs is suggested.

top of page

Publication History

Cite this article as

Corresponding author e-mail